# SDR VNAA2016092700030

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 2,249 hours, 2,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN RED MESSAGE IN FLIGHT.  THE CREW RETURNED TO FIELD.  TECHNICIANS REMOVED AND REPLACED FWD NLG DOOR IAW AMM. ALSO COMPLIED WITH ADJUSTMENT OF NLG RIGHT HAND DOOR IAW AMM. OPS CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
